alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : WANG, HUA [Author]
References found : 2 [refine]
Displaying: 1 .. 2   in format [ISO 690]

page 1 of 1

   1 / 2
to print
 Xu, Hong-Yan, Yi, Cai-Feng and Wang, Hua On a conjecture of R. Brück concerning meromorphic function sharing small functions. Rev. Mat, June 2016, vol.23, no.1, p.291-308. ISSN 1409-2433

   2 / 2
to print
 Wang, Hua and Xu, Hong-Yan Results on the uniqueness of difference polynomials of entire functions. Rev. Mat, Dec 2015, vol.22, no.2, p.223-254. ISSN 1409-2433

page 1 of 1

Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  

Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information